Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

How can I get relief from blotchy wheals in legs , arms and stomach due to infection ?

I have red blotchy wheals on my legs but an arms an stomach an the past couple of days since i ve had my tooth pulled last Friday my hand has swollen up my feet an my lips have too. All different days I called the dentist an he said it was an infection an he gave me an antibiotic but I haven t noticed much difference an vie taken zyrtec, allegra an benadryl everyday.
Asked On : Fri, 17 Jun 2011
Answers:  2 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Lab Tests
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
It's quite possible you have developed urticarial allergic reaction to the anaesthetic which was given. Are you known to have allergy to Xylociane. Kindly continue taking the medicines as your Doctor advised and also get a patch test done at your Dermatologist's office to confirm what you are allergic to.
Answered: Thu, 30 Jun 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
it is very common to have reaction like this after dental procedure
u may have reaction to antibiotic ,anesthetic or due to infection .
it is urticarial reaction
the drug givem age okay ,bit if it do not control it them u need to take steroid to control it .
better to do blood test with absolute eosinophil count .
drink much water
avoid sour and spicy food
better to consult dermatologist
Answered: Thu, 30 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor